For the last 7 months I have had a reaction to taking losartan and bendrofluzide tablets which caused large itchy lumps and then eventually violent vomiting. My tablets have been changed to bisoprolol because I was okay on beta blockers before, but I have started to get the itchy lumps again could there be a common ingredient which I am allergic to in all blood pressure medication?
Pills may contain substances other than the active ingredient. Dyes, glycerin, cornstarch, and cellulose are examples of non-active ingredients. It is possible that your new medicine contains an inactive ingredient that is causing your reaction. Once you have been sensitized to an ingredient, it takes less of the substance to cause a reaction. Your pharmacist or doctor can tell you everything that is contained in your medicine.
Brand name losartan (Cozaar) and bisoprolol (Zebeta) both contain hypromellose, microcrystalline cellulose, and titanium dioxide. The most likely suspect is titanium dioxide although true allergies to titanium dioxide are thought to be rare. Discuss this further with your doctor.
RESPeRATE is the only non-drug therapy cleared by the FDA for the treatment of high blood pressure and the reduction of stress. It is the first medical device that has been clinically proven to lower blood pressure.